# SDR AMTA200600531

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P08
- Part serial: BECW1010
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 17,864 hours, 4,107 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE EEC LIGHT ILLUMINATED.  REMOVED AND REPLACED HYDROMECHANICAL UNIT IAW MM 73-21-10-4. OPS CHECK AND LEAK CHECK OK.  (K)
